# SDR ASOA201712155250

- Difficulty date: December 15, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 36,812 hours, 27,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341643
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 36,812 hours, 27,539 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 202.75 BULKHEAD FWD VETICAL STIFFENER BL 0, WL 100 HAS A CRACK INDICATION NOTED ON THE RT SIDE FWD RADIUS APPROXIMATELY 1 INCH LONG, 70% FSH FAILED NDT.  REPAIRED THE DAMAGE IAW REO 670-53-1354, AND  REO 670-53-11-1354.
